Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 10, 2012Jasper County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 8:02 PM EDT for Jasper County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2012, 8:02 PM EDT (00:02 UTC)
Expired
Jul 10, 2012, 8:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

County Jasper County, GA

The radar

The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 914 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
914 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WWUS82 KFFC 110002
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT TUE JUL 10 2012

GAZ058>060-071-072-110045-
802 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...
MONROE...JONES...BUTTS AND JASPER COUNTIES UNTIL 845 PM EDT...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERNER...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...MONROE...JONES...BUTTS AND JASPER COUNTIES THROUGH 845 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BERNER...
JULIETTE...MCELHENEYS CROSSROADS...HILLSBORO...ADGATEVILLE...
PIEDMONT...STANFORDVILLE AND MONTICELLO. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3338 8366 3322 8348 3305 8378 3319 8391
TIME...MOT...LOC 0002Z 232DEG 11KT 3318 8376

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 7:54 PM EDT, 8 minutes earlier.

Area forecast discussion, Jul 10, 7:54 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT TUE JUL 10 2012

.PREV DISCUSSION... /ISSUED 317 PM EDT TUE JUL 10 2012/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
LONGWAVE TROUGH REMAINS ACROSS THE EASTERN CONUS WITH MAIN AXIS JUST
WEST OF THE CWA. STATIONARY FRONT STILL REMAINS ACROSS SOUTHERN
TN/NC...JUST NORTH OF THE CWA. FRONT WILL MEANDER ACROSS THE TN
VALLEY AND FAR NORTH GEORGIA THROUGH THE SHORT TERM. WITH DEWPOINTS
IN THE UPPER 60S TO LOWER 70S...DAYTIME HEATING...MUCAPE VALUES
AROUND 2000 TO 2500 J/KG...DIURNALLY DRIVEN CONVECTION IS EXPECTED
EACH AFTERNOON AND EVENING THROUGH THE SHORT TERM. WITH THE
STATIONARY BOUNDARY MEANDERING AROUND SOUTHERN TN/FAR NORTH
GA...EXPECT ENHANCED COVERAGE ACROSS THE AREA AND THUS HAVE SHOWN
LIKELY POPS EACH AFTERNOON ACROSS THAT AREA. FRONTAL BOUNDARY WILL
ALSO HELP CONVECTION LAST LONGER THAN TYPICALLY DIURNALLY DRIVEN
CONVECTION...WITH THE POTENTIAL FOR THE STORMS TO LAST ALL NIGHT.

ALTHOUGH SHEAR IS NEAR ZERO...WITH HIGH CAPE...SIMILAR 500MB TEMPS
TO TODAY AND RECENT TRENDS...ISOLATED SEVERE WILL BE POSSIBLE EACH
DAY IN THE SHORT TERM. HPC SHOWS TWO DAY RAINFALL TOTALS OF ONE TO
TWO INCHES ACROSS FAR NORTH GEORGIA AND TAPERS DOWN TO ABOUT A
QUARTER OF AN INCH ACROSS CENTRAL GEORGIA. ONE HOUR FFG VALUES ARE
ABOUT ONE AND A QUARTER TO TWO INCHES ACROSS NORTH GEORGIA. AT THIS
POINT...WOULDNT EXPECT WIDESPREAD FLOODING WITH PREVIOUSLY DRY
CONDITIONS AND OVERALL MOVEMENT OF STORMS...BUT WITH TRAINING...CANT
RULE OUT AN ISOLATED FLASH FLOODING EVENT AND WILL CONTINUE TO MONITOR.

TEMPS CLOSER TO THE WARMER MAV ON WEDNESDAY WHEREAS OVERNIGHT LOWS
ARE CLOSE TO A MAV/MET BLEND.

11

LONG TERM /THURSDAY THROUGH TUESDAY/...
ALTHOUGH MODELS ARE TRYING TO LIFT THE BOUNDARY NORTHWARD
THURSDAY...WILL MAINTAIN LIKELY POPS ACROSS NORTH GEORGIA FROM MID
MORNING THROUGH THE AFTERNOON WITH CHANCE POPS ACROSS CENTRAL GA.
LOW LEVEL THICKNESS VALUES AND GUIDANCE IN AGREEMENT ON MAX TEMPS
IN THE 80S/LOW 90S. FOR THE REST OF THE LONG TERM...NO CHANGES
PLANNED AND PREVIOUS LONG TERM DISCUSSION FOLLOWS...

/ISSUED 505 AM EDT TUE JUL 10 2012/
NO BIG CHANGES TO LONG TERM PATTERN. SURFACE BOUNDARY REMAINS
STALLED ACROSS GEORGIA FOR MUCH OF THE PERIOD WHILE A TROUGH
CONTINUES FROM THE LOWER MISSISSIPPI VALLEY INTO THE GULF.
ABUNDANT MOISTURE AND LIFT SHOULD AID CONVECTION THROUGH THE WEEK
MAINLY FAVORING THE NORTHERN SECTIONS. BY THE WEEKEND THE UPPER
RIDGE BEGINS TO BUILD WESTWARD INTO GEORGIA AND THE CAROLINAS WITH
THE ECMWF SHOWING A STRONGER RIDGE HOLDING THROUGH MONDAY. SO HAVE
LOWERED POPS A BIT FOR SATURDAY THROUGH MONDAY.

41/17

&&

.AVIATION...
00Z UPDATE...
WIDESPREAD TSRA CONTINUES THIS EVENING...EVERYWHERE EXCEPT MCN FOR
NOW BUT MCN MAY GET INTO THE ACT IN A COUPLE OF HOURS. EXPECT A
DECREASING TREND OVERNIGHT WITH CLOUDS LIFTING. WESTERLY WINDS
/GUSTING IN TSRA/ WILL DIMINISH OVERNIGHT AS WELL TO VRB...WITH A
WIND SHIFT EXPECTED SOMETIME WEDNESDAY MORNING...CURRENT TIMING IS
ABOUT 15Z. EXPECT MORE TSRA AGAIN WEDNESDAY AFTERNOON MAINLY AFTER
18Z.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON CONVECTION THIS EVENING AND AGAIN WEDNESDAY AFTERNOON.
HIGH ON WIND SPEEDS...CIGS...AND VSBY THROUGH THE PERIOD.
LOW ON TIMING OF WIND SHIFT WEDNESDAY MORNING.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  86  70  89 /  70  60  60  60
ATLANTA         72  87  70  88 /  60  60  40  60
BLAIRSVILLE     68  79  66  81 /  60  70  60  70
CARTERSVILLE    68  86  68  88 /  70  70  60  70
COLUMBUS        72  92  72  91 /  70  40  40  60
GAINESVILLE     71  84  69  86 /  70  70  60  70
MACON           72  92  71  92 /  30  50  40  50
ROME            71  88  70  89 /  70  70  60  70
PEACHTREE CITY  69  88  69  89 /  50  60  40  60
VIDALIA         75  95  74  93 /  40  40  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 10, 10:32 AM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 AM EDT TUE JUL 10 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1032 AM EDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH
TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...
60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO
POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
THE FRONTAL BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE
MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED ACROSS
CENTRAL GEORGIA...AND NUMEROUS THUNDERSTORMS ACROSS NORTH GEORGIA. WITH
CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE
POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE
MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS
ALSO POSSIBLE...BUT MAINLY ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT
SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF
ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 10, 7:37 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT TUE JUL 10 2012

GAZ019-020-030-110015-
737 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN POLK...BARTOW AND FLOYD COUNTIES UNTIL 815 PM EDT...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CAVE SPRING TO CARTERSVILLE...MOVING
NORTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK...BARTOW AND FLOYD COUNTIES THROUGH 815 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SENEY...FISH CREEK...
ETNA...ROCKMART...ARAGON...CEDARTOWN...TAYLORSVILLE...STILESBORO...
EMERSON...GEORGE WASHINGTON CARVER STATE PARK...RED TOP MOUNTAIN
STATE PARK...CARTERSVILLE...EUHARLEE...LINDALE AND KINGSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3428 8539 3438 8533 3443 8518 3459 8510
      3457 8506 3454 8509 3447 8509 3446 8511
      3440 8509 3439 8496 3441 8465 3408 8466
      3408 8492 3396 8497 3395 8505 3390 8505
      3390 8539 3429 8546
TIME...MOT...LOC 2338Z 207DEG 17KT 3406 8534 3423 8523
          3422 8477
Local storm report, Jul 10, 7:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     REDAN                   33.74N 84.13W
07/10/2012                   DEKALB             GA   911 CALL CENTER

            911 CALL CENTER RELAYED A REPORT OF FOUR TREES DOWN IN
            EASTERN DEKALB COUNTY.

&&

AGIBBS
Special weather statement, Jul 10, 7:41 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT TUE JUL 10 2012

GAZ027-036>039-046>049-110000-
741 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKES...WALTON...ROCKDALE...OGLETHORPE...OCONEE...NEWTON...
MORGAN...MADISON AND CLARKE COUNTIES UNTIL 800 PM EDT...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COLBERT TO MILSTEAD...MOVING NORTHEAST AT
20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKES...WALTON...ROCKDALE...OGLETHORPE...OCONEE...NEWTON...
MORGAN...MADISON AND CLARKE COUNTIES THROUGH 800 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...ROSE HILL...
REESE...STEPHENS...MAXEYS...BEECHWOOD HILLS...STATE BOTANICAL GARDEN
OF GEORGIA...JAMES HOLLAND YOUTH SPORTS COMPLEX...SANDY CREEK
RECREATION AREA...WINTERVILLE...WHITEHALL...OCONEE HEIGHTS...BARRETTS
MILL...ATHENS AND EASTVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3362 8288 3373 8295 3370 8312 3376 8328
      3370 8340 3348 8329 3343 8353 3352 8368
      3337 8386 3365 8419 3361 8412 3393 8380
      3390 8365 3403 8337 3420 8340 3427 8330
      3427 8312 3402 8294 3398 8264 3365 8249
TIME...MOT...LOC 2341Z 225DEG 16KT 3407 8316 3379 8346
          3370 8397
Special weather statement, Jul 10, 7:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT TUE JUL 10 2012

GAZ054-055-057-110030-
744 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN FAYETTE...HENRY
AND CLAYTON COUNTIES UNTIL 830 PM EDT...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FAYETTEVILLE...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE JW SMITH RESERVOIR...
FAYETTEVILLE...INMAN...BONANZA...IRONDALE...KENWOOD...STOCKBRIDGE...
MORROW...LAKE SPIVEY AND JONESBORO. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3362 8433 3356 8419 3337 8440 3342 8456
TIME...MOT...LOC 2344Z 199DEG 4KT 3347 8443
Special weather statement, Jul 10, 7:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT TUE JUL 10 2012

GAZ078-079-089-090-110045-
755 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT...
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 845 PM EDT...

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WAVERLY HALL...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT...MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 845 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE UPATOI...
MIDLAND...BOX SPRINGS...CATAULA...ELLERSLIE...WAVERLY HALL...
BAUGHVILLE...OLIVE BRANCH...SHILOH...TALBOTTON...FLINT HILL...PO
BIDDY CROSSROADS AND WOODLAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3285 8473 3285 8455 3273 8441 3246 8473
      3269 8496
TIME...MOT...LOC 2355Z 228DEG 11KT 3269 8472
Special weather statement, Jul 10, 8:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT TUE JUL 10 2012

GAZ058>060-071-072-110045-
802 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...
MONROE...JONES...BUTTS AND JASPER COUNTIES UNTIL 845 PM EDT...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERNER...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...MONROE...JONES...BUTTS AND JASPER COUNTIES THROUGH 845 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BERNER...
JULIETTE...MCELHENEYS CROSSROADS...HILLSBORO...ADGATEVILLE...
PIEDMONT...STANFORDVILLE AND MONTICELLO. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3338 8366 3322 8348 3305 8378 3319 8391
TIME...MOT...LOC 0002Z 232DEG 11KT 3318 8376

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:06 PM EDTSpecial Weather StatementFFCHancock39 min
Jul 10, 8:09 PM EDTSpecial Weather StatementFFCDodge, Wilcox51 min
Jul 10, 8:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 10, 8:14 PM EDTSpecial Weather StatementFFCClarke, Oconee31 min
Jul 10, 8:24 PM EDTSpecial Weather StatementFFCMeriwether, Pike51 min
Jul 10, 8:32 PM EDTSpecial Weather StatementFFCCrawford43 min
Jul 10, 8:36 PM EDTSpecial Weather StatementFFCClayton39 min
Jul 10, 8:38 PM EDTSpecial Weather StatementFFCClarke, Greene, Oconee, Oglethorpe37 min
Jul 10, 8:39 PM EDTSpecial Weather StatementFFCBanks36 min
Jul 10, 8:48 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens42 min
Jul 10, 8:52 PM EDTSpecial Weather StatementFFCWarren38 min
Jul 10, 8:54 PM EDTSpecial Weather StatementFFCCoweta, Douglas51 min
Jul 10, 9:37 PM EDTSpecial Weather StatementFFCPutnam38 min
Jul 10, 9:46 PM EDTSpecial Weather StatementFFCDouglas44 min
Jul 10, 10:18 PM EDTSpecial Weather StatementFFCCobb, Fulton57 min
Jul 10, 11:18 PM EDTSpecial Weather StatementFFCForsyth42 min
Jul 10, 11:40 PM EDTSpecial Weather StatementFFCForsyth50 min
Jul 11, 2:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jul 11, 2:22 PM EDTSevere Thunderstorm WarningFFCWilkinson38 min
Jul 11, 2:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Jul 11, 2:36 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren24 min
Jul 11, 2:51 PM EDTSpecial Weather StatementFFCDooly, Sumter24 min
Jul 11, 2:57 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 11, 3:15 PM EDTSpecial Weather StatementFFCGlascock30 min
Jul 11, 3:19 PM EDTSpecial Weather StatementFFCButts26 min
Jul 11, 3:41 PM EDTSpecial Weather StatementFFCButts34 min
Jul 11, 4:07 PM EDTSpecial Weather StatementFFCButts23 min
Jul 11, 4:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Jul 11, 4:11 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 11, 4:22 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 11, 4:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 11, 5:07 PM EDTSpecial Weather StatementFFCWilkes23 min
Jul 11, 5:22 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler23 min
Jul 11, 5:25 PM EDTSpecial Weather StatementFFCLaurens20 min
Jul 11, 5:39 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more36 min
Jul 11, 5:45 PM EDTSpecial Weather StatementFFCBleckley30 min
Jul 11, 6:07 PM EDTSpecial Weather StatementFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler38 min
Jul 11, 6:12 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 11, 6:19 PM EDTSpecial Weather StatementFFCBleckley26 min
Jul 11, 6:40 PM EDTSpecial Weather StatementFFCHouston20 min
Jul 11, 6:41 PM EDTSpecial Weather StatementFFCTreutlen, Wheeler19 min
Jul 11, 6:52 PM EDTSpecial Weather StatementFFCTwiggs23 min
Jul 11, 7:05 PM EDTSpecial Weather StatementFFCCrawford25 min
Jul 11, 7:08 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen, Wheeler7 min
Jul 11, 7:13 PM EDTSpecial Weather StatementFFCTelfair17 min
Jul 11, 7:17 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen13 min
Jul 11, 7:27 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen33 min
Jul 11, 7:38 PM EDTSpecial Weather StatementFFCDodge, Telfair7 min
Jul 11, 7:45 PM EDTSpecial Weather StatementFFCDodge30 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.